The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
GE SCHEMES FOR HYPERBOLIC EQUATION
Author(s): 
Pages: 11-13
Year: Issue:  3
Journal: GUIZHOU SCIENCE

Keyword:  一阶双曲型方程分组显示算法高并行度;
Abstract: 本文给出一阶常系数双曲型方程初边值问题的几类GE算法,分析它们的稳定性与收敛性.其优点是有很好的并行度,且无需引入数值边界.
Related Articles
No related articles found